Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 36, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Dec 8, 2016, 8:29 PM EST. It took effect at Dec 9, 2016, 4:00 AM EST. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2016, 8:29 PM EST (01:29 UTC)
- In effect from
- Dec 9, 2016, 4:00 AM EST
- Expired
- Dec 11, 2016, 9:29 PM EST
- In force
- 65 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
962 WHUS72 KMFL 090129 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 829 PM EST THU DEC 8 2016 GMZ656-657-676-100500- /O.NEW.KMFL.SC.Y.0036.161209T0900Z-161210T2100Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 829 PM EST THU DEC 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 4 PM EST SATURDAY. * WINDS AND SEAS...NORTHEAST WINDS INCREASING TO AROUND 20 KT LATE TONIGHT WITH GUSTS UP TO 25 KT. SEAS BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
9 follow-up statements
169 WHUS72 KMFL 090808 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 308 AM EST FRI DEC 9 2016 AMZ630-650-651-670-671-100500- /O.EXA.KMFL.SC.Y.0036.161209T0900Z-161210T2100Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 308 AM EST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST SATURDAY. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS 30 TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-100500- /O.CON.KMFL.SC.Y.0036.161209T0900Z-161210T2100Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 308 AM EST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 30 KT. SEAS BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
174 WHUS72 KMFL 091829 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 129 PM EST FRI DEC 9 2016 AMZ630-650-651-670-671-GMZ656-657-676-100300- /O.CON.KMFL.SC.Y.0036.000000T0000Z-161210T2100Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 129 PM EST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
901 WHUS72 KMFL 092049 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 349 PM EST FRI DEC 9 2016 AMZ630-650-651-670-671-GMZ656-657-676-102100- /O.CON.KMFL.SC.Y.0036.000000T0000Z-161210T2100Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 349 PM EST FRI DEC 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
918 WHUS72 KMFL 100823 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 323 AM EST SAT DEC 10 2016 AMZ630-650-651-670-671-102115- /O.EXT.KMFL.SC.Y.0036.000000T0000Z-161211T0900Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 323 AM EST SAT DEC 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-102100- /O.CON.KMFL.SC.Y.0036.000000T0000Z-161210T2100Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 323 AM EST SAT DEC 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
278 WHUS72 KMFL 101440 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 940 AM EST SAT DEC 10 2016 GMZ656-657-676-110900- /O.EXT.KMFL.SC.Y.0036.000000T0000Z-161211T0900Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 940 AM EST SAT DEC 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-650-651-670-671-110900- /O.CON.KMFL.SC.Y.0036.000000T0000Z-161211T0900Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 940 AM EST SAT DEC 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
316 WHUS72 KMFL 102103 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 403 PM EST SAT DEC 10 2016 AMZ630-650-651-670-671-112200- /O.EXT.KMFL.SC.Y.0036.000000T0000Z-161212T0300Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 403 PM EST SAT DEC 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SUNDAY... * WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT TONIGHT. SEAS 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-110900- /O.CON.KMFL.SC.Y.0036.000000T0000Z-161211T0900Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 403 PM EST SAT DEC 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
454 WHUS72 KMFL 110848 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 348 AM EST SUN DEC 11 2016 GMZ656-657-676-111000- /O.EXP.KMFL.SC.Y.0036.000000T0000Z-161211T0900Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 348 AM EST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING... BASED ON RECENT OBSERVATIONS, WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. HOWEVER, SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION FOR WINDS OF 15-20 KNOTS AND SEAS OF 3-6 FEET. $$ AMZ630-650-651-670-671-112300- /O.CON.KMFL.SC.Y.0036.000000T0000Z-161212T0300Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 348 AM EST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET, HIGHEST IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
196 WHUS72 KMFL 112034 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 334 PM EST SUN DEC 11 2016 AMZ630-650-651-670-671-120300- /O.CON.KMFL.SC.Y.0036.000000T0000Z-161212T0300Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 334 PM EST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...EAST WINDS AROUND 20 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
059 WHUS72 KMFL 120229 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 929 PM EST SUN DEC 11 2016 AMZ630-650-651-670-671-120330- /O.CAN.KMFL.SC.Y.0036.000000T0000Z-161212T0300Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 929 PM EST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS HAVE FALLEN BELOW 20 KNOTS ALONG WITH THE SEAS FALLING BELOW 7 FEET THIS EVENING OVER THE ATLANTIC WATERS OF SOUTH FLORIDA. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE ATLANTIC WATERS OF SOUTH FLORIDA. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 8:06 PM EST, 23 minutes earlier.
Area forecast discussion, Dec 8, 8:06 PM EST, 23 minutes before
Area Forecast Discussion National Weather Service Miami FL 806 PM EST Thu Dec 8 2016 .UPDATE... The 09/0000Z MFL sounding shows around 1500 J/KG of SB CAPE and a near record PWAT of 2.10 inches. These values are rather impressive for December and indicate an ample amount of both moisture and instability in the atmospheric column. This evening, radar had depicted moderate to heavy rain showers, which affected eastern Broward and Miami-Dade counties. With the heaviest cells, rain rates were as much as 2-3 inches per hour causing isolated incidents of minor street flooding. Through tonight, as a stationary front remains planted over the Florida Straits, the threat for showers and slight chance for thunderstorms will continue. Short term models, including the HRRR and Hi-Res WRF, show this activity mainly affecting southern portions of the East Coast metro and adjacent Atlantic waters. Have adjusted PoPs to better reflect coverage. Otherwise, forecast appears on track. && .PREV DISCUSSION... /issued 655 PM EST Thu Dec 8 2016/ AVIATION...Ongoing shra affecting east coast from KFLL southwards with -DZ vcnty KPBI with next frontal boundary. Tempo for MVFR vsbys and cigs at these sites through 03Z-04Z with potential for IFR in heaviest activity. Prevailing VFR remainder of tonight, but potential for occasional MVFR cigs will linger through remainder of TAF cycle. Winds shift NNW this evening 6-9kts, then becoming NE 11-16kts with gusts to 20kts for all sites after 15Z. PREV DISCUSSION... /issued 444 PM EST Thu Dec 8 2016/ DISCUSSION...Latest surface analysis indicated a stationary boundary sitting along the Florida Straits and a cold front draped across the central Florida peninsula. Warm, moist, and unstable air ahead of this front led to spotty shower coverage early today, but no lightning activity was observed. Light flow near the surface allowed for a waterspout to develop off the Miami beach coastline at around 11:30 am this morning. Current radar trends show scattered convection along a southwest to northeast oriented line affecting portions of Inland Monroe County to coastal Miami-Dade. According to the latest HRRR and Hi-Res WRF runs, this activity will persist through tonight over the aforementioned areas, as well as the local Atlantic coastal waters. Enough instability is present to maintain a slight chance for thunderstorms, but none are expected to become strong. On Friday, as the cold front continues to push south over our region, surface winds will shift to the north and northeast. In addition, drier air will be advected in, allowing dewpoints to fall down into the 50's across Collier, Glandes, and Hendry counties, and low to mid 60's elsewhere. These values are more typical for this time of year when compared to the last few days. Cooler air will also spread across South Florida with Forecast high temperatures around 10 degrees lower than todays. Similar conditions are expected on Saturday with northeast flow, cooler weather, and an enhanced chance of showers along the eastern portion of the peninsula. Sunday through early next week, long range models depict a surface high moving off the coast of Virgina/North Carolina. This feature will generate a period of east and southeast flow over South Florida. Sufficient low level moisture will continue the daily chances of showers, mainly affecting the east coast metro and interior regions. Maximum temperatures early next week are forecast in the low to mid-80s, around 5 degrees above normal for this time of year. MARINE...An approaching cold front will bring increasing northerly flow later tonight and into Friday. Winds on Saturday could reach over 20 knots at times with seas reaching the 7 to 10 feet range, especially over the Gulf Stream. Winds and seas should decrease from Sunday through early next week. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 64 72 67 75 / 30 50 50 50 Fort Lauderdale 67 74 65 75 / 50 40 50 50 Miami 67 75 66 77 / 50 40 50 50 Naples 60 69 58 78 / 20 30 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && UPDATE...27/JT DISCUSSION...27/JT MARINE...27/JT AVIATION...88/ALM
Hazardous weather outlook, Dec 8, 8:11 PM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 811 PM EST THU DEC 8 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 091315- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 811 PM EST THU DEC 8 2016 ...A FEW THUNDERSTORMS POSSIBLE OVER THE ATLANTIC OVERNIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: A FEW THUNDERSTORMS ARE POSSIBLE ACROSS THE ATLANTIC WATERS OF SOUTH FLORIDA OVERNIGHT. WIND: NORTHERLY WINDS WILL INCREASE TO AROUND 20 KNOTS LATE TONIGHT IN THE OFFSHORE GULF WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MARINE CONDITIONS WILL DETERIORATE RAPIDLY OVER ALL THE LOCAL WATERS ON FRIDAY, WITH HAZARDOUS CONDITIONS LIKELY TO CONTINUE THROUGH THE WEEKEND. THE THREAT OF RIP CURRENTS ALONG THE EAST COAST BEACHES WILL INCREASE THIS WEEKEND, WITH AN ELEVATED THREAT CONTINUING INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 7:00 PM EST | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.